Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 30, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Sep 18, 2007, 3:13 PM PDT. It took effect at Sep 19, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2007, 3:13 PM PDT (22:13 UTC)
- In effect from
- Sep 19, 2007, 12:00 PM PDT
- Expired
- Sep 19, 2007, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 182213 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT TUE SEP 18 2007 NVZ455-457-191245- /O.UPG.KLKN.FW.A.0024.070919T1900Z-070920T0300Z/ /O.NEW.KLKN.FW.W.0030.070919T1900Z-070920T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 313 PM PDT TUE SEP 18 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM PDT WEDNESDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA ON WEDNESDAY WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH TO CENTRAL NEVADA. THIS ALONG WITH AFTERNOON HUMIDITIES AROUND 15 PERCENT WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
4 follow-up statements
000 WWUS85 KLKN 191145 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 445 AM PDT WED SEP 19 2007 NVZ455-457-200000- /O.CON.KLKN.FW.W.0030.070919T1900Z-070920T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 445 AM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 TODAY...WITH SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 192206 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 306 PM PDT WED SEP 19 2007 NVZ455-457-201200- /O.NEW.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ /O.CON.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 306 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 THROUGH THIS EVENING...AND AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 200243 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 743 PM PDT WED SEP 19 2007 NVZ455-457-200345- /O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 743 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000 WWUS85 KLKN 200254 AAA RFWLKN RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE ELKO NV 754 PM PDT WED SEP 19 2007 NVZ455-457-201500- /O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/ /O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 754 PM PDT WED SEP 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 18, 2:50 PM PDT, 23 minutes earlier.
Area forecast discussion, Sep 18, 2:50 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 250 PM PDT TUE SEP 18 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL DROP SOUTH INTO NORTHERN CALIFORNIA ON WEDNESDAY BRINGING A CHANCE OF SHOWERS TO NORTHWEST NEVADA AND WINDY CONDITIONS TO CENTRAL AND EASTERN NEVADA. THIS LOW PRESSURE SYSTEM WILL THEN MOVE EASTWARD ACROSS NORTHERN AND CENTRAL NEVADA LATE IN THE WEEK PROVIDING A GOOD OPPORTUNITY FOR SHOWERS THROUGH THE EARLY PART OF THE WEEKEND. && .SHORT TERM...MODELS IN PRETTY GOOD AGREEMENT WITH TRACK OF UPPER LOW THAT WILL DROP INTO WRN OREGON LATE TONIGHT THEN INTO NRN CA ON WED. BY THURSDAY THIS LOW WILL BE ALONG THE CENTRAL CA COAST. BEST CHANCE OF SHOWERS WILL BE ACROSS NWRN NV ON WED WHEN LOW IS OVER NRN CA. AS LOW SINKS SWD TO CNTRL CA ON THURSDAY SHOWERS WILL MOSTLY BE CONFINED TO WRN NV SO TOOK OUT MENTION OF SHOWERS ACROSS ERN NV AND CUT BACK POPS OVER THE WRN PORTION OF OUR FCST AREA TO MAINLY SLGT CHC. AS UPPER LOW MOVES INTO NRN CA ON WED PRESSURE GRADIENTS WILL INCREASE ESPECIALLY ACROSS CNTRL NV WHERE 700 MB WINDS OF 35- 40 KTS ARE FORECASTED. WITH GOOD MIXING SHOULD SEE SFC WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH SO WILL BE ISSUING A WIND ADVISORY FOR THAT AREA. WINDS WILL BE RATHER STRONG AGAIN THURSDAY OVER CNTRL NV SO MIGHT NEED TO ISSUE ANOTHER WIND ADVISORY FOR THAT AREA DOWN THE ROAD. CEC .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY...PRIMARY FOCUS IN THE LONG RANGE IS THE EVOLUTION AND MOVEMENT OF THE STRONG UPPER LEVEL LOW DIGGING SOUTHWARD TOWARDS SRN CALIF BY THE END OF THE WEEK. MODELS COMING INTO BETTER AGREEMENT EACH DAY...SHOWING THE POSSIBILITY OF SUBSTANTIAL RAINFALL ACROSS MOST OF THE AREA STARTING FRIDAY NIGHT AND POSSIBLY LASTING INTO THE WEEKEND. GFS AND ECMWF ARE IN VERY GOOD AGREEMENT...SHOWING UPPER LEVEL LOW DRIFTING NORTHEAST FROM THE SRN CALIF COASTLINE INTO CNTRL NV BY SATURDAY. MODELS SHOW COLD FRONT PUSHING ACROSS THE AREA AS STRONG 120 KT JET ENTERS THE AREA FROM THE SOUTH. MODEL OMEGA VALUES REFLECT THE DYNAMIC LIFT WITH THIS SYSTEM...VALUES ARE AS HIGH AS 25 UB/S ACROSS CNTRL AND NE NV FRIDAY NIGHT. LI VALUES EXPECTED TO BE NEAR ZERO OR SLIGHTLY BELOW ZERO...THEREFORE HEAVY RAINFALL IS POSSIBLE IN HEAVY SHOWER ACTIVITY...ESPECIALLY WITH SOME SUBTROPICAL MOISTURE ENTERING THE ERN PORTIONS OF THE SYSTEM. INCREASED POPS TO NEAR 40 PCT ACROSS MOST OF THE AREA THROUGH SATURDAY. SNOW LEVELS WILL FALL RAPIDLY AS THE UPPER LEVEL LOW AND ASSOCIATED COLD POOL PUSH INTO THE AREA...AS LOW AS 7000 FEET ACROSS PORTIONS OF CNTRL NV. WOULD NOT BE SURPRISED IF A FEW HIGH ELEVATION MOUNTAIN PASSES SEE THEIR FIRST FEW SNOW FLAKES OF THE SEASON. THE MOUNTAINS ABOVE 9000 FEET WILL LIKELY SEE THEIR FIRST ACCUMULATED SNOWFALL BY SATURDAY MORNING WITH MORE SNOW EXPECTED THROUGH THE DAY SATURDAY. BY SUNDAY THE UPPER LEVEL LOW WILL PUSH EAST OF NV...WITH WRAP AROUND MOISTURE ACROSS MOST OF ERN NV THROUGH THE DAY. VERY COOL TEMPS POSSIBLE...WITH 700MB TEMPS BETWEEN 0C TO -3C...TRANSLATING TO THE MID 50S TO MID 60S FOR HIGHS ACROSS MOST OF THE AREA. DID NOT GO QUITE THAT LOW FOR NOW...BUT KEPT MAX TEMPS IN THE LOW TO MID 60S. MIN TEMPS WILL BE TRICKY WITH CLOUD COVER PRESENT...KEPT LOWS NEAR NORMAL FOR NOW THROUGH THE WEEKEND. BY EARLY NEXT WEEK...UPPER LEVEL LOW WILL EJECT NORTHEAST AS UPSTREAM KICKER PUSHES INTO THE PAC NW BY MONDAY. MODELS IN AGREEMENT THROUGH DAYS 6 AND 7...SHOWING WEST TO NORTHWESTERLY FLOW ALOFT AND SCT HIGH LEVEL CLOUDINESS. TEMPS ARE EXPECTED TO SLOWLY INCREASE BACK TO NEAR NORMAL FOR THIS TIME OF THE YEAR BY NEXT TUESDAY. TT && .AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH TONIGHT. && .FIRE WEATHER...UPPER LOW WILL DROP SOUTH IN NRN CA WED. THIS WILL CAUSE STRONG GUSTY WINDS ESPECIALLY OVER CNTRL NV. WITH MIN RH NEAR 15 PCT WILL GO AHEAD AND CONVERT FIRE WEATHER WATCH INTO A WARNING FOR WED. THURSDAY WILL AGAIN BE WINDY ACROSS CNTRL NV BUT MIN RH WILL BE A LITTLE HIGHER AROUND 20 PCT SO AT THIS TIME NOT PLANNING ON ISSUING ANY WATCHES FOR THURSDAY. UPPER LOW WILL BRING A CHANCE OF SHOWERS TO NWRN NV WED. BY THURSDAY AS UPPER LOW DIGS INTO CNTRL CA MOST OF THE MOISTURE ASSOCIATED WITH THIS LOW WILL REMAIN WEST OF OUR FORECAST AREA SO ONLY EXPECTING A FEW SHOWERS OVER THE FAR WRN PORTIONS OF THE FCST AREA. MAIN THREAT FOR SHOWERS WILL BE LATE FRIDAY AND SATURDAY AS THIS UPPER LOW KICKS OUT TO THE NE ACROSS NV. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON WEDNESDAY TO 8 PM WEDNESDAY EVENING CENTRAL NV ZONES 455 AND 457. WIND ADVISORY CENTRAL NV FROM 11 AM WEDNESDAY TO 8 PM WEDNESDAY EVENING.
Hazardous weather outlook, Sep 18, 3:36 AM PDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 336 AM PDT TUE SEP 18 2007 NVZ013-030>037-182336- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 336 AM PDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS UNLIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL CREATE WINDY CONDITIONS ACROSS CENTRAL AND EAST CENTRAL NEVADA WEDNESDAY THROUGH FRIDAY. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED DURING THE DAYTIME HOURS. THE LOW WILL LIFT NORTHEAST ACROSS NEVADA OVER THE WEEKEND...BRINGING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FRIDAY NIGHT AND SATURDAY ACROSS NORTHERN AND CENTRAL NEVADA. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. REA
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 3:14 PM PDT | Wind Advisory | LKN | Eureka, Lander, White Pine | 29 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.